The Power and Pitfalls of Omics: George Davey Smith’s storming talk at ME/CFS conference
Read about the talk that stole the show at a recent ME/CFS conference in Simon McGrath's two-part blog.
Discuss the article on the Forums.

How Long to Give Dr. Dantini Protocol?

Discussion in 'Antivirals, Antibiotics and Immune Modulators' started by lyonsden10, May 10, 2016.

  1. lyonsden10

    lyonsden10

    Messages:
    20
    Likes:
    4
    I've been working with Dr. Dantini for about six months. I love him and his nurse, Jo. They couldn't be more supportive. But I've been taking the Valtrex 3000 mg per day at full dose for nearly five months. I definitely saw improvement.

    But now, I'm in a big flare up and they insist that I will need to take the meds for probably a year. They say if I get off it now, I'll revert to where I was before.

    My gut feeling is that it's time to get off the drug, but I'm scared that they are right. My flare up isn't quite as severe as it used to be. Still, I'm feeling concerned about taking this level of anti-viral for this long.

    I guess I'm wondering what would be the worst that would happen if I got off it to see how I do?

    And I wonder if there is anyone who has gone through it and stayed the course. I would love to hear your thoughts.

    Thanks,
    Susan
     
    Clerner, ErdemX and TiredSam like this.
  2. Daffodil

    Daffodil Senior Member

    Messages:
    4,885
    Likes:
    4,614
    @lyonsden10 ..hi susan. did you have very high EBV antibodies? i took valtrex for many years. as long as you are getting regular liver/kidney bloodwork and drinking lots of water, it is a very safe drug.
    personally, if i saw benefit, i would definitely keep taking it, if i were you. the flare up could be from "die off" or something else, but i would guess it isn't from the valtrex itself.
    xo
     
    Clerner likes this.
  3. lyonsden10

    lyonsden10

    Messages:
    20
    Likes:
    4
    Hi Daffodil, thanks so much. I didn't think it was from the Valtrex. Just wondering if it's worth continuing to take since I did get flared up. I really appreciated your reassurance about the medication. Maybe it is die off.

    Thanks again,
    Susan
     

See more popular forum discussions.

Share This Page